# SDR 2005FA0000446

- Difficulty date: March 4, 2005
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N484CW
- Make and model: Beech 400A
- Aircraft serial: RK334
- Aircraft time: 3,080 hours
- Engine: Pwa JT15*
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 460337
- Condition: Broken
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION FOLLOWING DEPARTURE.  CREW ELECTED TO RETURN TO AIRPORT.  OBTAINED DOWN AND LOCKED INDICATION ON ALL 3 LANDING GEAR AND LANDED UNEVENTFULLY.  UPON JACKING AC FOR INVESTIGATION NOTED LT MAIN GEAR ACTUATOR ATTACH BRACKET BROKEN AND DISTORTED AT LT MAIN GEAR ACTUATOR ATTACH POINT.  ACTUATOR ATTACH HARDWARE STILL SECURE AND SAFTIED IN BROKEN PORTION.  THIS SN AC WAS NOTED AS BEING AFFECTED BY MFG.  CUSTOMER SL BJ-CSL-1004R1 ISSUED 11/01/2002.  BJ-CSL-1004R1 REQUIRED REPLACEMENT OF ALL PN 46033-7, LT MAIN GEAR ACTUATOR BRACKETS ON AFFECTED AC DUE TO INCORRECT HEAT TREATMENT AND CHAMFERING.
